My question is I have been on several medications now tonight I start saphris Im just fustrated for being on so many medications when will I notice that it works months?
9 Sep 2011
Hi it can take some weeks for you to stabilise on bipolar meds and to notice favourable results. It would be good to know what else you are taking? I started on seroquel alongside two other anti-depressants and it probably took about 1 - 2 months for me to feel 'good'! I hope this doesn't put you off. You may have been started on a low saphris dose to allow your body to adjust to it, then it will probably be increased as the weeks go on. Try to hang in there, if your doctor has found the right combination of meds for you, before too long you will be feeling good again.
8 Sep 2011
Hi there - I know how frustrating it can be. But, believe me, when you find the right medication(s), it is a God send! Its like a light switch goes on/off, and you just feel "normal"! I know it sounds odd, but for those of us who are diagnosed with a mental disorder (I'm bipolar I & ADHD with quite a bit of stress/anxiety & compulsive behavior!), it can render us incapable of having much of a life unless we try hard not to feel stigmatized, bad, guilty or "weak" for having it, and unless we keep trying to find answers. We are just plain medically & biochemically "hardwired" differently from others, for whatever reason. Thank God, there are many, many medications (and therapies) out there to try.
I, for one, tried 13 different medications over the course of 2+ years, and each time I'd say to the Dr. that there just couldn't possibly be anymore meds. to try. And, he would say, yes, there are still more options. Thank goodness I listened because my life has been stabilized since then. That was 14 years ago. So, hang in there, because left untreated, the symptoms can & do get worse, and you definitely want to fight for the decent/great life that's ahead! It may take 13+ medicines, and it can take anywhere from 3-6 weeks going on & sometimes 2-5 weeks tapering off each one, just to be careful & to do it the right way for your brain/body... so, try not to give up & try to do whatever it takes! And, Good luck, we've been there, too! Jillian
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took Saphris last fall through this spring, and it helped AMAZINGLY to manage my bipolar disorder. But i ate--and ate and ate and ATE every night ...
3 answers • 9 Aug 2012
i was diagnosed with bipolar 2 and ptsd at i think 16 and started with abilify and zoloft in 6 months i went for 118lbs size 5 pants o 168lbs size 15 ...
5 answers • 19 Mar 2013
Saphris is working but I was wondering if I could take more to feel better and eliminate these depressive episodes of feeling tired a lot.
1 answer • 10 Jun 2013
is there anything that can help to stop them while they are happening or that can help? Oh that's not medication I'm taking lithium, ...
5 answers • 9 Mar 2014
... trileptal 300mg. Is there going to be withdrawals from the saphris? I'm not bipolar but I have mood swings
1 answer • 4 Mar 2015